Journal of the European Mathematical Society
Full-Text PDF (168 KB) | Metadata | Table of Contents | JEMS summary
Published online: 2010-12-15
Divisors in global analytic setsFrancesca Acquistapace and A. Díaz-Cano (1) Università degli Studi di Pisa, Italy
(2) Universidad Complutense de Madrid, Spain
We prove that any divisor Y of a global analytic set X ⊂ ℝn has a generic equation, that is, there is an analytic function vanishing on Y with multiplicity one along each irreducible component of Y. We also prove that there are functions with arbitrary multiplicities along Y. The main result states that if X is pure dimensional, Y is locally principal, X/Y is not connected and Y represents the zero class in H∞q–1 (X,ℤ2) then the divisor Y is globally principal.
Keywords: Real analytic sets, divisors
Acquistapace Francesca, Díaz-Cano A.: Divisors in global analytic sets. J. Eur. Math. Soc. 13 (2011), 297-307. doi: 10.4171/JEMS/253